Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Shallow cut in vagina, when having sex. Can I use Neosporin?

I am a 20 year old female. I had sex with my boyfriend earlier today and it got a little rough. He accidentally came out and upon re-entry he hit the bottom of my vagina . It didn t really hurt or anything but when he pulled out after we noticed a little blood on the condom. I went to the bathroom and patted the area with toilet paper and saw some blood. I had him look and take a picture and we noticed a very shallow cut/tear. I ve been doing research and am curious as to whether neosporin or A&D ointment will help.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hello.the condition u explained is most common when sex is little bit rough.use mupirocin instead of neosporin ointment and use a oral antibiotic like azithromycin 500mg for 3days.check ur partners whether he has cuts on penis if has so both of u should useVDM-KIT
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor